Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 22, NWS New York, NY
NWS New York, NY issued this severe thunderstorm warning at Jun 16, 2007, 4:40 PM EDT for Richmond County, New York. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2007, 4:40 PM EDT (20:40 UTC)
- Expired
- Jun 16, 2007, 5:26 PM EDT
- In force
- 46 min
- Issued by
- NWS New York, NY
- Area
- Counties, with a storm outline in the text
County Richmond County, NY
The radar
The Philadelphia radar (KDIX), 78 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.7 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1061 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KOKX 162040 SVROKX NYC085-162145- /O.NEW.KOKX.SV.W.0022.070616T2040Z-070616T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE UPTON NY 440 PM EDT SAT JUN 16 2007 THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... RICHMOND COUNTY IN SOUTHEAST NEW YORK... * UNTIL 545 PM EDT... * AT 439 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TODT HILL...AND MOVING SOUTH AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... VERRAZANO-NARROWS BRIDGE BY 445 PM... HUGUENOT BY 455 PM... LAT...LON 4070 7405 4066 7421 4046 7421 4050 7394 $$ NV
1 follow-up statement
000 WWUS51 KOKX 162126 SVSOKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 525 PM EDT SAT JUN 16 2007 NYC085-162135- /O.CAN.KOKX.SV.W.0022.000000T0000Z-070616T2145Z/ RICHMOND NY- 525 PM EDT SAT JUN 16 2007 ...THE SEVERE THUNDERSTORM WARNING FOR RICHMOND COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM WARNING WILL BE CANCELLED AS THE STORMS HAVE WEAKENED AND ARE MOVING SOUTH OF THE WARNED AREA. LAT...LON 4070 7405 4066 7421 4046 7421 4050 7394 $$ NV
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 4:10 PM EDT, 30 minutes earlier.
Area forecast discussion, Jun 16, 4:10 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE UPTON NY 410 PM EDT SAT JUN 16 2007 .SYNOPSIS... A LEE TROUGH EAST OF THE APPALACHIANS WILL REMAIN OVER THE AREA THROUGH SUNDAY. A COLD FRONT WILL SLIDE ACROSS THE REGION SUNDAY NIGHT. WEAK HIGH PRESSURE BUILDS IN FROM THE SOUTH MONDAY AND MONDAY NIGHT. A WARM FRONT WILL PASS TO THE NORTH MON NIGHT...FOLLOWED BY THE PASSAGE OF A COLD FRONT TUESDAY NIGHT. THE FRONT WILL THEN REMAIN STALLED OUT NEAR OR JUST TO THE SOUTH OF THE TRI-STATE FROM WEDNESDAY AND WEDNESDAY NIGHT. THE FRONT WILL LIFT BACK NORTH AS A WARM FRONT ON THURSDAY. ANOTHER COLD FRONT SHOULD MOVE THROUGH THE REGION THURSDAY NIGHT. HIGH PRESSURE THEN BUILDS DOWN FROM SOUTH CENTRAL CANADA ON FRIDAY. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... CURRENT SURFACE ANALYSIS SHOWS LEE TROUGH ALREADY IN PLACE JUST EAST OF THE APPALACHIANS...WITH SURFACE MOISTURE CONVERGENCE TAKING PLACE JUST TO ITS EAST ACROSS THE LOWER HUDSON VALLEY AND WESTERN CT. AS A RESULT...SURFACE DEW POINTS THERE HAVE RISEN TO AROUND 60. THIS HAS COMBINED WITH SURFACE TEMPERATURES IN THE LOWER 80S AND 500 HPA TEMPERATURES OF -15 C ASSOCIATED WITH THE COLD POOL ALOFT WITH THE UPPER LOW TO PRODUCE SBCAPES OF 1000-1500 J/KG ACROSS NORTHEAST NEW JERSEY...THE LOWER HUDSON VALLEY AND INTERIOR SOUTHERN CONNECTICUT. SEA BREEZES...DIFFERENTIAL HEATING AND OUTFLOW BOUNDARIES ACROSS THE REGION HAVE ALSO ACTED AS ADDITIONAL FOCUS MECHANISMS AS THE DAY HAS PROGRESSED. SOME STORMS HAVE PRODUCE MARGINALLY SEVERE WIND/HAIL...WITH FORECAST MODEL SOUNDINGS SHOWING SOME MID LEVEL DRYING AND RELATIVELY DRY AIR BELOW THE LCL (WITH WINDEX 45-55 KT)...AND SUFFICIENT CAPE BETWEEN THE -10C AND -30C ISOTHERMS ALOFT. HAVE INCREASE POPS TO LIKELY FOR ALL OF NORTHEAST NEW JERSEY...LOWER HUDSON VALLEY...NEW YORK CITY...WESTERN LONG ISLAND AND WESTERN/CENTRAL PORTIONS OF SOUTHERN CONNECTICUT...AND CHANCE JUST ABOUT EVERYWHERE ELSE EXCEPT THE WATERS SOUTH OF LONG ISLAND. CONVECTION SHOULD START TO WANE THIS EVENING AS THE LEE TROUGH AND UPPER LOW BOTH SLIDE A BIT EASTWARD WITH WEAK RIDGING BUILDING IN BEHIND IT. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/... SFC TROUGH WILL REMAIN ACROSS THE AREA SUN MORNING AS A WEAK COLD FRONT APPROACHES FROM THE NORTHWEST. ATMOSPHERE DESTABILIZES ONCE AGAIN...BUT RIDGING BUILDING IN ALOFT AND SHORTWAVE PASSING WELL TO OUR NORTH WILL ONLY ALLOW FOR A CHC OF SHOWERS/TSTMS ACROSS OUR AREA. WHILE LOW LEVEL HEATING WILL BE GREATER...WITH SIMILAR OR SLIGHTLY HIGHER DEW POINTS...SIGNIFICANT MID AND UPPER LEVEL WARMING IS EXPECTED TO HAVE OCCURRED RESULTING IN MORE GRADUAL LAPSE RATES. THE WEAK COLD FRONT PUSHES THROUGH THE AREA SUN NIGHT AND STALLS SOUTH OF THE AREA MON...BUT THERE WONT BE MUCH RELIEF BEHIND IT. HEIGHTS WILL CONTINUE TO RISE AS A BROAD UPPER RIDGE BUILDS INTO THE NORTHEAST PROVIDING DRY...BUT INCREASINGLY WARM AND HUMID WEATHER. A LIGHT NORTHERLY FLOW WILL BE PRESENT SUN NIGHT AND MON MORNING...BUT QUICKLY TURNS BACK SOUTHERLY WITH SEA BREEZES LIKELY DURING THE AFTERNOON AND REMAINING SOUTHERLY MON NIGHT AS THE TAIL END OF A WARM FRONT APPROACHES. RIDGE AXIS ALSO SLIDES JUST EAST OF THE AREA LATE MON NIGHT SO CANT RULE OUT A SHOWER ASSOCIATED WITH THE WARM FROPA...HOWEVER BEST CHANCE WOULD BE ACROSS NW ZONES. TEMPERATURES WILL RUN ALMOST 10 DEGREES ABOVE NORMAL WITH THE RIDGE BUILDING IN ALOFT AND A LOW LEVEL LAND FETCH TO THE FLOW. GUIDANCE TEMPERATURES HAVE GENERALLY BEEN ACCEPTED...BUT HAVE STAYED ON THE WARM SIDE OF THE RANGE. WENT ABOVE GUIDANCE FOR OVERNIGHT LOWS FOR NEW YORK CITY WITH INCREASINGLY HUMID AIRMASS. && .LONG TERM /TUESDAY THROUGH SATURDAY/... THE 500 HPA RIDE WILL BREAK DOWN AS IT STARTS TO SLIDE EAST OFF THE COAST. THERE WILL BE A COUPLE OF COLD FRONTAL PASSAGES DURING THE LONG TERM PERIOD. THE FIRST WILL BE ON WEDNESDAY AND WILL RETURN US TO MORE SEASONAL TEMPERATURES. A SECONDARY COLD FRONT WILL PUSH THROUGH TOWARD THE END OF THE WEEK...MOST LIKELY ON THURSDAY NIGHT OR FRIDAY. THIS WILL BRING DOWN A COOL DRY CANADIAN AIRMASS THAT COULD PRODUCE A COUPLE OF COOLER THAN NORMAL DAYS AT THE END OF THE WEEK AND NEXT WEEKEND. RIGHT NOW...IT APPEARS THAT THIS SECONDARY FRONT WILL HAVE THE SUPPORT OF ANOTHER UPPER LEVEL TROUGH... BORDERLINE CUTOFF LOW. THIS LENDS CREDIBILITY TO THE STRENGTH OF THE FRONT AS ADVERTISED BY THE MODELS...HOWEVER WILL SHADE A FEW DEGREES ABOVE GUIDANCE TEMPS AS WE ARE STARTING TO GET INTO A TOUCH TIME OF YEAR FOR CLEAN FRONTAL PASSAGES. AS FOR SENSIBLE WEATHER...THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ON TUESDAY AND THEN A BETTER CHANCE ON WEDNESDAY WITH THE FIRST COLD FRONT. A SLIGHT CHANCE OF CONVECTION WILL THEN PERSIST THROUGH THURSDAY NIGHT UNTIL THAT SECOND FRONT CAN CLEAR THE COAST. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... SLOW MOVING THUNDERSTORM CLUSTER NORTH/WEST OF NYC WILL LIKELY BRING IFR CONDITIONS AND GUSTY WINDS KTEB/KEWR AND POSSIBLY KLGA BY 21Z...THEN POSSIBLY KJFK BETWEEN 21Z-23Z. OTHER SLOW MOVING TSTMS IN CONNECTICUT ARE HEADED IN BETWEEN KGON/KBDR AND ARE NOT LIKELY TO AFFECT THOSE TERMINALS... BUT WILL CONTINUE TO MONITOR. OTHERWISE...SEA BREEZES SHOULD TAPER OFF EARLY THIS EVENING...WITH FLOW GRADUALLY VEERING FROM SW THIS EVENING TO W-NW BY EARLY SUN MORNING AS WEAK TROUGH PASSES THROUGH. OUTLOOK BEYOND 18Z SUN...APPROACHING COLD FRONT MAY TRIGGER SCATTERED TSTMS WITH BRIEF IFR CONDITIONS LATE SUN AFTERNOON AND EARLY EVENING...AND ALSO FROM TUE AFTERNOON INTO EARLY WED MORNING. OTHERWISE VFR CONDITIONS SHOULD PREVAIL. && .MARINE... SURFACE LOW IN GULF OF MAINE WILL GETS ABSORBED INTO SURFACE TROUGH ENTERING NORTHERN NEW ENGLAND WHILE AN UPPER LOW SLIDES NE THROUGH THE WATERS TONIGHT. SYSTEM WILL SHIFT EAST AND NORTH DURING THE DAY AND GRADUALLY WEAKEN. EASTERLY SWELLS OF 3-4 FT FROM THE LOW CONTINUE OVER THE OCEAN WATERS WITH PERIODS OF 16-17 SECONDS. OTHERWISE HIGH PRESSURE WILL GENERALLY DOMINATE THE AREA WATERS WITH A WEAK SURFACE TROUGH MOVING THROUGH THE AREA TONIGHT. LOW PRESSURE MOVING THROUGH SOUTHEASTERN CANADA TONIGHT AND SUNDAY WILL BRING A WEAK COLD FRONT ACROSS THE WATERS LATE SUNDAY NIGHT. HIGH PRESSURE THE DOMINATES UNTIL THE APPROACH OF ANOTHER COLD FRONT TUESDAY NIGHT AND WEDNESDAY. WAVE GUIDANCE IS ON TRACK THROUGH THE FORECAST PERIOD AND WILL BE FOLLOWED WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS. && .HYDROLOGY... ANY TSTMS TODAY AND SUN AFTERNOON/EVENING COULD PRODUCE LOCALIZED RAINFALL AMOUNTS UPWARDS OF AN INCH. HOWEVER...COVERAGE WILL BE SCATTERED SO BASIN AVERAGES SHOULD GENERALLY REMAIN BETWEEN 1/4 AND 1/2 INCH OF QPF. STORMS ARE MOVING VERY SLOWLY...SO WILL HAVE TO KEEP AN EYE ON POTENTIAL URBANIZED FLOODING CONCERNS. FAST RESPONDING RIVERS AND STREAMS MAY SEE QUICK WITHIN BANK INCREASE. OTHERWISE...RIVERS AND STREAMS SHOULD HOLD NEARLY STEADY OR EXPERIENCE NON-SIGNIFICANT RISES. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. NJ...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jun 16, 4:38 AM EDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE UPTON NY 438 AM EDT SAT JUN 16 2007 NYZ072>076-170845- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)- QUEENS- 438 AM EDT SAT JUN 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HEAT INDICES RANGING IN THE MID TO UPPER 90S ARE POSSIBLE ON TUESDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ330-335-338-340-345-350-353-355-CTZ005>012-NJZ002>006-011- NYZ067>071-077>081-170845- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-NORTHERN FAIRFIELD- NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN-EASTERN PASSAIC-ESSEX- HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER- SOUTHERN WESTCHESTER-NASSAU-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 438 AM EDT SAT JUN 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 16, 12:28 PM EDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 1228 PM EDT SAT JUN 16 2007 NYZ067-161800- ORANGE- 1228 PM EDT SAT JUN 16 2007 ...SPECIAL WEATHER STATEMENT FOR NEAR SEVERE THUNDERSTORMS FOR ORANGE COUNTY... AT 1227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WURTSBORO...AND MOVING SOUTH AT 5 MPH. THIS STORM WILL BE... NEAR OTISVILLE BY 120 PM. NEAR MIDDLETOWN BY 145 PM. PEOPLE IN NORTHWESTERN ORANGE COUNTY...INCLUDING THE CITIES OF OTISVILLE AND MIDDLETOWN...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. HEAVY DOWNPOURS...SMALL HAIL...AND STRONG WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. NV
Local storm report, Jun 16, 2:19 PM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE UPTON NY
219 PM EDT SAT JUN 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 PM LIGHTNING CUDDEBACKVILLE 41.48N 74.68W
06/16/2007 ORANGE NY AMATEUR RADIO
*** 1 INJ *** 40-YEAR-OLD MALE STRUCK BY LIGHTNING.
&&
GOODMANSpecial weather statement, Jun 16, 2:40 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 240 PM EDT SAT JUN 16 2007 CTZ006-161945- NORTHERN NEW HAVEN- 240 PM EDT SAT JUN 16 2007 ...SPECIAL WEATHER STATEMENT FOR NEAR SEVERE THUNDERSTORMS FOR NEW HAVEN COUNTY... AT 240 PM EDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR WOLCOTT...AND MOVING SOUTH AT 5 MPH. THESE STORMS WILL BE... 5 MILES EAST OF WATERBURY BY 255 PM. NEAR CHESHIRE BY 320 PM. PEOPLE IN NORTHERN NEW HAVEN COUNTY...INCLUDING THE CITIES OF WOLCOTT...WATERBURY AND CHESHIRE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND DAMAGING WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. NV
Special weather statement, Jun 16, 3:33 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 333 PM EDT SAT JUN 16 2007 NJZ005-162030- ESSEX- 333 PM EDT SAT JUN 16 2007 ...SPECIAL WEATHER STATEMENT FOR NEAR SEVERE THUNDERSTORMS FOR ESSEX COUNTY... AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FAIRFIELD...OR NEAR LINCOLN PARK...AND MOVING SOUTH AT 10 MPH. THIS STORM WILL BE... NEAR CALDWELL BY 350 PM. NEAR BLOOMFIELD BY 405 PM. NEAR ORANGE BY 420 PM. 5 MILES EAST OF MILLBURN BY 425 PM. NEAR NEWARK BY 430 PM. PEOPLE IN ESSEX COUNTY...INCLUDING THE CITIES OF FAIRFIELD... CALDWELL...BLOOMFIELD...ORANGE AND NEWARK...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND DAMAGING WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. NV
Special weather statement, Jun 16, 4:00 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 400 PM EDT SAT JUN 16 2007 NJZ005-006-011-162100- ESSEX-HUDSON-UNION- 400 PM EDT SAT JUN 16 2007 ...SPECIAL WEATHER STATEMENT FOR NEAR SEVERE THUNDERSTORMS FOR ESSEX...HUDSON AND UNION COUNTIES... AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BERNARDSVILLE TO SECAUCUS...OR ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF MORRISTOWN TO SECAUCUS...AND MOVING SOUTH AT 10 MPH. PEOPLE IN HUDSON...SOUTHERN ESSEX AND UNION COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. HEAVY DOWNPOURS...SMALL HAIL...AND WINDS IN EXCESS OF 50 MPH ARE EXPECTED WITH THESE STORMS. NV
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 3:59 PM EDT | Special Marine Warning | OKX | 61 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.